# SDR SWAA2013100120610

- Difficulty date: September 21, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 51,061 hours, 29,659 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SKIN CRACKED AT OTBD STAB BS 92.70.  REPAIRED SKIN IAW SRM.
